# SDR 20010409CW001

- Difficulty date: February 26, 2001
- Submitted: April 9, 2001
- Operation: General aviation
- Aircraft: N733JC
- Make and model: Cessna 172N
- Aircraft serial: 17268322
- Engine: Lyc O320*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 05132826
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON RIGHT WEB AND STRINGER.  REPLACED THESE PARTS LAST YEAR FOR SAME REASON.  THE REPLACED HAD BEEN PAINTED WITH EXPOXY PRIMER PRIOR TO INSTALLATION.  IT HAS BEEN NOTED THAT ALL PLACES THAT CORRODED BOTH TIME HAD BEEN IN DIRECT CONTACT WITH UPHOLSTERY THAT WAS INSTALLED 2.5 YEARS AGO.  SUSPECT FABRIC WAS SPRAYED WITH SOME FORM OF FIRE RETARDENT THAT IS CORROSIVE.
